# SDR 2022FA0000005

- Difficulty date: January 7, 2022
- Submitted: January 7, 2022
- Operation: General aviation
- Aircraft: N242LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15076
- Aircraft time: 28,320 hours, 24,911 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FA 1 FLASHLIGHT INOP. MX PLACED ON MEL.
